MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5 STANDARD 14MM RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION MP CS INSERT SIZE 5 STANDARD 14MM RIGH; KNEE COMPONENT
Model Number EIS5S14R
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient is experiencing clicking and pain when she lays on her side.No follow up with her doctor yet.Additional information received on 04/22/2020 from reliability engineering: product id and lot information.Additional information received on 10/26/2020 from reliability engineering: updated product id and lot information.

Brand Name
EVOLUTION MP CS INSERT SIZE 5 STANDARD 14MM RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10747886
Report Number3010536692-2020-00661
Device Sequence Number1679403
Product Code HRY
UDI-Device IdentifierM684EIS5S14R1
UDI-PublicM684EIS5S14R1
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEIS5S14R
Device Catalogue NumberEIS5S14R
Device Lot Number0111288655
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/26/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date10/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;